A Product Kernel Associated to Axially Symmetric Potentials

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 46, (2016), Pages 89-96


Martha Guzman-Partida

Departamento de Matematicas,

Universidad de Sonora,

Hermosillo, Sonora, 83000, Mexico.

mailto:martha@mat.uson.mx

Carlos Robles-Corbala

Departamento de Matematicas,

Universidad de Sonora,

Hermosillo, Sonora, 83000, Mexico

mailto:crobles@mat.uson.mx




Abstract We characterize a family of weighted integrable distributions convolvable with a natural product version of the kernel \mathcal{K}_{\alpha} associated to generalized axially symmetric potentials.

Keywords Generalized axially symmetric potentials, weighted spaces of distributions.

Classification (MSC2000) 46F20, 35J25.

Full text

Full paper

Personal tools